On the Ruled Surfaces with L-1-Pointwise 1-Type Gauss Map


Kim Y. H. , Turgay N. C.

KYUNGPOOK MATHEMATICAL JOURNAL, vol.57, no.1, pp.133-144, 2017 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 57 Issue: 1
  • Publication Date: 2017
  • Doi Number: 10.5666/kmj.2017.57.1.133
  • Title of Journal : KYUNGPOOK MATHEMATICAL JOURNAL
  • Page Numbers: pp.133-144

Abstract

In this paper, we study ruled surfaces in 3-dimensional Euclidean and Minkowski space in terms of their Gauss map. We obtain classification theorems for these type of surfaces whose Gauss map G satisfying square G = f(G+C) for a constant vector C is an element of E-3 and a smooth function f, where square denotes the Cheng-Yau operator.